# SDR SWAA2012031402192

- Difficulty date: March 11, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 40,723 hours, 23,526 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: SJ46A503
- Condition: Defective
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIR TURNBACK - SLIGHT BINDING IN ROLL AXIS OF FLIGHT CONTROLS WITH FLAP AT POSITION 1.  REMOVED AND REPLACED AILERON CENTERING CAM BEARING PER AMM.
